Research ArticleOpen accessIn the keywordsEvaluation of the Stability of Underground Rock Pillars through a Probabilistic ApproachMassimo Guarascio, Pierpaolo OresteAmerican Journal of Applied Sciences, Vol. 9, Issue 8 · 30 Jun 2012 · 7,031 accessesView PDFCite
25 articles for “Probability Distribution of the Parameters”
Set a search alertResearch ArticleOpen accessIn the keywordsAnalysis of the Tunnel-Support Interaction Through a Probabilistic ApproachPierpaolo OresteAmerican Journal of Applied Sciences, Vol. 12, Issue 2 · 3 Apr 2015 · 6,983 accessesView PDFCite
Research ArticleOpen accessIn the abstractEvaluation of Solar Radiation and Atmospheric Air during Hay Harvesting in KazakhstanElmira Kulshikova, Abat Zhayliev, Aigul Yerekeshova, Saira KalievaOnLine Journal of Biological Sciences, Vol. 23, Issue 1 · 25 Jan 2023 · 5,190 accessesView PDFCite
Research ArticleOpen accessIn the abstractFuzzy Method for Online Learning of Bayesian Network ParametersMariana D.C. Lima, Silvia M. NassarJournal of Computer Science, Vol. 15, Issue 3 · 16 Mar 2019 · 7,498 accessesView PDFCite
Research ArticleOpen accessIn the abstractAnalyzing the Groundwater Quality Parameters Using Frequency AnalysisMaryam Ghashghaie, Kaveh Ostad-Ali-Askari, Saeid Eslamian, Vijay P. SinghAmerican Journal of Engineering and Applied Sciences, Vol. 11, Issue 2 · 14 Apr 2018 · 9,083 accessesView PDFCite
Research ArticleOpen accessIn the abstractNew Bivariate Exponentiated Modified Weibull DistributionAbdelfattah Mustafa, Mohamed A.W. MahmoudJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 31 Oct 2017 · 7,000 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Bivariate Distribution with Generalized Quadratic Hazard Rate MarginalsAbdelfattah MustafaJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 3 Nov 2016 · 6,749 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Bayesian Adaptive Design for Combination of Three Drugs in Cancer Phase I Clinical TrialsMourad Tighiouart, Quanlin Li, Steven Piantadosi, Andre RogatkoCurrent Research in Biostatistics, Vol. 6, Issue 1 · 25 Aug 2016 · 8,421 accessesView PDFCite
Research ArticleOpen accessIn the abstractA NEW FAMILY OF GENERALIZED GAMMA DISTRIBUTION AND ITS APPLICATIONSatsayamon Suksaengrakcharoen, Winai BodhisuwanJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 9 Apr 2014 · 7,930 accessesView PDFCite
Research ArticleOpen accessIn the abstractLENGTH BIASED BETA-PARETO DISTRIBUTION AND ITS STRUCTURAL PROPERTIES WITH APPLICATIONNareerat Nanuwong, Winai BodhisuwanJournal of Mathematics and Statistics, Vol. 10, Issue 1 · 11 Jan 2014 · 7,237 accessesView PDFCite